The heat equation in riemannian geometry
Séminaire Bourbaki. : vol. 1973/74, exposés 436-452, Séminaire Bourbaki, no. 16 (1975), Talk no. 436, 11 p.
@incollection{SB_1973-1974__16__1_0,
     author = {Atiyah, M. F.},
     title = {The heat equation in riemannian geometry},
     booktitle = {S\'eminaire Bourbaki. : vol. 1973/74, expos\'es 436-452},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:436},
     publisher = {Springer-Verlag},
     number = {16},
     year = {1975},
     zbl = {0322.58011},
     mrnumber = {431286},
     language = {en},
     url = {http://archive.numdam.org/item/SB_1973-1974__16__1_0/}
}
TY  - CHAP
AU  - Atiyah, M. F.
TI  - The heat equation in riemannian geometry
BT  - Séminaire Bourbaki. : vol. 1973/74, exposés 436-452
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:436
PY  - 1975
DA  - 1975///
IS  - 16
PB  - Springer-Verlag
UR  - http://archive.numdam.org/item/SB_1973-1974__16__1_0/
UR  - https://zbmath.org/?q=an%3A0322.58011
UR  - https://www.ams.org/mathscinet-getitem?mr=431286
LA  - en
ID  - SB_1973-1974__16__1_0
ER  - 
%0 Book Section
%A Atiyah, M. F.
%T The heat equation in riemannian geometry
%B Séminaire Bourbaki. : vol. 1973/74, exposés 436-452
%A Collectif
%S Séminaire Bourbaki
%Z talk:436
%D 1975
%N 16
%I Springer-Verlag
%G en
%F SB_1973-1974__16__1_0
Atiyah, M. F. The heat equation in riemannian geometry, in Séminaire Bourbaki. : vol. 1973/74, exposés 436-452, Séminaire Bourbaki, no. 16 (1975), Talk no. 436, 11 p. http://archive.numdam.org/item/SB_1973-1974__16__1_0/

1. M.F. Atiyah and R. Bott, A Lefschetz fixed-point formula for elliptic complexes I, Ann. of Math. 86 (1967), 374-407. | MR | Zbl

2. M.F. Atiyah, R. Bott and V.K. Patodi, On the heat equation and the index theorem, Inventiones Math. 19 (1973), 279-330. | MR | Zbl

3. M.F. Atiyah, V.K. Patodi and I.M. Singer, Spectral asymmetry and Riemannian geometry, Bull. London Math. Soc. 5 (1973), 229-234. | MR | Zbl

4. M.F. Atiyah and I.M. Singer, The index of elliptic operators I, Ann. of Math. 87 (1968), 484-530. | MR | Zbl

5. P. Gilkey, Curvature and the eigenvalues of the Laplacian for elliptic complexes, Advances in Mathematics (to appear). | MR | Zbl

6. V.K. Patodi, Curvature and the eigenforms of the Laplace operator, J. Diff. Geometry 5 (1971), 233-249. | MR | Zbl

7. V.K. Patodi, An analytic proof of the Riemann-Roch-Hirzebruch theorem for Kaehler manifolds, J.Diff. Geometry 5 (1971), 251-283. | MR | Zbl